# SDR FDEA201002090368

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 720 LBL 62 HAS CORROSION AT SCREW HOLE.  REMOVED CORROSION IAW 51-10-02. ORIG MAT .125" AFTER REWORK .080 OUT OF LIMITS IAW SRM 53-00-51, FIG 1, DET III, REPAIRED IAW SRM 53-00-51 FIG 201 R1, THIS IS CAT. "A" REPAIR.  MAJOR REPAIR.
